# SDR RAIA2008100800036

- Difficulty date: October 4, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 24,708 hours, 21,146 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT INSPECTION, IT WAS DISCOVERED THAT THE EMERGENCY LIGHT OVER THE SERVICE DOOR DID NOT WORK.  MAINTENANCE CLEANED THE CONNECTOR TO THE APPLICABLE EMERGENCY LIGHT BATTERY.  SYSTEM OPS CHECKED GOOD.
